# SDR SWAA2023070355797

- Difficulty date: June 4, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT MID CABIN BS703 RBL67 WL203.<[01] REMOVED CORROSION ON MID CABIN AT BS 703; RBL 65; WL 203; IN   AN AREA OF 0.5'X0.9'IAW SRM 51-10-02-0G-0;[02] REMOVED CORROSION ON MID CABIN AT BS 703; RBL 65; WL 203; IN   AN AREA OF 0.5'X0.9' AND 0.5'X0.8' IAW SRM 51-10-02-0G-0;[03] UPDATED STEP 1;[04] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2;[05] COMPLETED STEPS 2;3.;[06] EDITED MEASUREMENT 14.;[07] COMPLETED MEASUREMENT TABLE. STRAP AT MID CABIN BS 703; RBL 67; WL 203 FOUND TO HAVE NO ALLOWABLE DAMAGE ENTRY; THEREFORE DAMAGE FOUND TO BE OUT OF LIMTS PER SRM 51-10-02-0G-0.;[08] COMPLETED STEP 1.;[09] REFER TO FAULT TTG8Q00LF7SW WHERE EA 23-153-01843 WAS ADDED AS A SUBTASK.;[10] VERIFIED STEPS 1;2;3; COMPLETE.;[11] VERIFIED MEASUREMENT TABLE.
